Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 118, NWS San Francisco Bay Area, CA

August 8, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Aug 8, 2012, 3:17 AM PDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Aug 8, 2012, 3:17 AM PDT (10:17 UTC)
Expired
Aug 8, 2012, 11:00 PM PDT
In force
20 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

065 
WHUS76 KMTR 081017
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
317 AM PDT WED AUG 8 2012

PZZ560-081830-
/O.EXP.KMTR.SC.Y.0117.000000T0000Z-120808T1000Z/
/O.NEW.KMTR.SC.Y.0118.120808T1017Z-120809T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
317 AM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING.

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-081130-
/O.EXP.KMTR.SC.Y.0117.000000T0000Z-120808T1000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
317 AM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

PZZ530-081830-
/O.EXB.KMTR.SC.Y.0117.120808T2000Z-120809T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
317 AM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS
  AFTERNOON WILL CONTINUE THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-081830-
/O.CON.KMTR.SC.Y.0117.000000T0000Z-120809T2200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
317 AM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY.

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  THROUGH AT LEAST THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-081830-
/O.CON.KMTR.SC.Y.0117.000000T0000Z-120809T2200Z/
POINT ARENA TO POINT REYES TO 10 NM-
317 AM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY.

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  THROUGH AT LEAST THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-081830-
/O.CON.KMTR.SC.Y.0117.000000T0000Z-120809T2200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
317 AM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY.

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  THROUGH AT LEAST THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-081830-
/O.CON.KMTR.SC.Y.0117.000000T0000Z-120809T2200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
317 AM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY.

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE
  THROUGH AT LEAST THURSDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
813 
WHUS76 KMTR 081528
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
828 AM PDT WED AUG 8 2012

PZZ570-082330-
/O.CON.KMTR.SC.Y.0117.000000T0000Z-120809T2200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
828 AM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY.

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST THURSDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-082330-
/O.CON.KMTR.SC.Y.0117.000000T0000Z-120809T2200Z/
POINT ARENA TO POINT REYES TO 10 NM-
828 AM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY.

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST THURSDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-082330-
/O.CON.KMTR.SC.Y.0117.000000T0000Z-120809T2200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
828 AM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY.

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST THURSDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-082330-
/O.CON.KMTR.SC.Y.0118.000000T0000Z-120809T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
828 AM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-082330-
/O.CON.KMTR.SC.Y.0117.000000T0000Z-120809T2200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
828 AM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY.

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST THURSDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-082330-
/O.CON.KMTR.SC.Y.0117.120808T2000Z-120809T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
828 AM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON WILL CONTINUE THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
173 
WHUS76 KMTR 082112
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
212 PM PDT WED AUG 8 2012

PZZ570-090515-
/O.EXT.KMTR.SC.Y.0117.000000T0000Z-120810T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
212 PM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-090515-
/O.EXT.KMTR.SC.Y.0117.000000T0000Z-120810T1200Z/
POINT ARENA TO POINT REYES TO 10 NM-
212 PM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-090515-
/O.EXT.KMTR.SC.Y.0117.000000T0000Z-120810T1200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
212 PM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-090515-
/O.EXT.KMTR.SC.Y.0118.000000T0000Z-120809T0600Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
212 PM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-090515-
/O.EXT.KMTR.SC.Y.0117.000000T0000Z-120810T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
212 PM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-090400-
/O.CON.KMTR.SC.Y.0117.000000T0000Z-120809T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
212 PM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS 
  AFTERNOON WILL CONTINUE THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
855 
WHUS76 KMTR 090422
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
922 PM PDT WED AUG 8 2012

PZZ530-091230-
/O.EXP.KMTR.SC.Y.0117.000000T0000Z-120809T0400Z/
/O.NEW.KMTR.SC.Y.0119.120809T1900Z-120810T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
922 PM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT
THURSDAY.  

* WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT WITH
  LOCALIZED GUSTS TO 30 KT THURSDAY AFTERNOON AND CONTINUE
  THROUGH THE EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-091230-
/O.CON.KMTR.SC.Y.0117.000000T0000Z-120810T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
922 PM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-091230-
/O.CON.KMTR.SC.Y.0117.000000T0000Z-120810T1200Z/
POINT ARENA TO POINT REYES TO 10 NM-
922 PM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-091230-
/O.CON.KMTR.SC.Y.0117.000000T0000Z-120810T1200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
922 PM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-090600-
/O.CON.KMTR.SC.Y.0118.000000T0000Z-120809T0600Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
922 PM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-091230-
/O.CON.KMTR.SC.Y.0117.000000T0000Z-120810T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
922 PM PDT WED AUG 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE 
  THROUGH AT LEAST THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 7, 10:19 PM PDT, 4 hours 58 minutes earlier.

Area forecast discussion, Aug 7, 10:19 PM PDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1019 PM PDT TUE AUG 7 2012

...VERY WARM TO HOT TEMPERATURES IN THE INTERIOR VALLEYS THE
REMAINDER OF THE WEEK...

.DISCUSSION...AS OF 9:15 PM PDT TUESDAY...MAINLY CLEAR SKIES
PREVAIL ACROSS THE REGION THIS EVENING WITH ONLY A FEW HIGH CLOUDS
STRETCH ACROSS MONTEREY AND SAN BENITO COUNTIES AND STRATUS WELL
OFF SHORE. TEMPERATURES AT THIS HOUR REMAIN IN THE UPPER 60S AND
70S OVER THE INTERIOR WITH MID 50S TO MID 60S ALONG THE COAST.

ANOTHER WARM DAY IS STORE THROUGH THE OF THE WEEK UNDER MOSTLY CLEAR
SKIES AS A RIDGE OF HIGH PRESSURE SITUATED OVER THE FOUR CORNERS
REGION CONTINUES TO BUILD TO THE WEST. 850 MB TEMPS ARE FORECAST
TO WARM A COUPLE OF DEGREES EACH DAY FOR THE NEXT FEW DAYS
RESULTING IN WARMER TEMPERATURES AT THE SURFACE. INLAND AREAS WILL
SEE THE BULK OF THE HEATING WITH AFTERNOON HIGHS REACHING WELL INTO
THE 90S BY THE END OF THE WEEK. WARMEST INLAND LOCATIONS WILL SEE
TEMPERATURES BETWEEN 105-110 DEGREES WHILE AREAS ALONG THE IMMEDIATE
COAST WILL ONLY SEE HIGH REACH INTO THE MID 60 AND 70S DUE TO THE
MARINE INFLUENCE. WARM AND DRY CONDITIONS WILL PREVAIL THROUGH THE
OVERNIGHT HOURS AS WELL...MAINLY OVER THE HILLS.

FROM PREVIOUS DISCUSSION...LONGER RANGE MODEL OUTPUT INDICATES THE
UPPER LEVEL RIDGE WILL GRADUALLY WEAKEN AND SHIFT BACK EASTWARD
OVER THE WEEKEND...WITH HIGH TEMPS THEN BEGINNING TO MODERATE.
ADDITIONAL COOLING IS THEN EXPECTED FOR THE FIRST PART OF NEXT
WEEK. LATEST GUIDANCE FROM BOTH THE ECMWF AND GFS KEEPS ALL
SIGNIFICANT UPPER LEVEL SUBTROPICAL MOISTURE AND ASSOCIATED RISK
OF ELEVATED CONVECTION WELL TO OUR SOUTH AND EAST THROUGH AT LEAST
THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK.

&&

.AVIATION...AS OF 10:18 PM PDT TUESDAY...LOW CLOUDS CAN BE SEEN ON
SATELLITE WELL OFF THE COAST STILL...THUS EXPECT MUCH LATER
STRATUS FORMATION OVER TERMINALS OVERNIGHT. EARLY BURN-OFF IS
EXPECTED ON WEDNESDAY.

VICINITY OF KSFO...VFR THIS EVENING WITH DECREASING WEST WINDS.
MVFR CIGS EXPECTED TO RETURN WELL AFTER MIDNIGHT...BUT CLEAR BY MID
MORNING.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR THIS EVENING. IFR CIGS EXPECTED
LATE...WELL AFTER MIDNIGHT.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...PT REYES TO PIGEON PT 0-10 NM UNTIL 3 AM
             SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 3 AM
             SCA...PT ARENA TO PT REYES 0-10 NM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
             SCA...PT ARENA TO PIGEON PT 10-60 NM
             SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM

&&

PUBLIC FORECAST: CW
AVIATION/MARINE: SIMS
Hazardous weather outlook, Aug 7, 3:10 PM PDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
310 PM PDT TUE AUG 7 2012

CAZ506-507-510>513-081130-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
310 PM PDT TUE AUG 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...TUESDAY AFTERNOON AND TUESDAY NIGHT

MOSTLY SUNNY WITH SEASONABLY WARM TEMPERATURES AGAIN THIS AFTERNOON ACROSS
THE BAY AREA. HIGHS WILL RANGE FROM THE 60S ALONG THE COAST TO THE LOWER
90S FOR THE INLAND VALLEYS OF THE EAST BAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

VERY WARM WEATHER IS EXPECTED FOR THE INTERIOR OVER THE NEXT
SEVERAL DAYS. DAYTIME HIGHS ARE EXPECTED TO REACH 95 TO AROUND
100 DEGREES IN THE HOTTEST SPOTS OF THE NORTH...EAST AND SOUTH BAY
VALLEYS. AND NIGHTTIME LOWS WILL ONLY FALL TO 70 TO 80 DEGREES IN
THE HIGHER HILLS...ABOVE ABOUT 1000 FEET. THE WARMEST DAYS ARE
EXPECTED TO BE THURSDAY AND FRIDAY...WITH A COOLING TREND THEN
BEGINNING OVER THE WEEKEND. HEAT OF THIS MAGNITUDE CAN STRESS THE
VERY YOUNG AND VERY OLD ALONG WITH OTHER HEAT SENSITIVE GROUPS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

CAZ516>518-528-081130-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
310 PM PDT TUE AUG 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...TUESDAY AFTERNOON AND TUESDAY NIGHT

AFTERNOON HIGHS IN EXCESS OF 100 DEGREES FOR THE INTERIOR VALLEYS
TODAY WITH OVERNIGHT LOWS IN THE HILLS ONLY IN THE 70S. HEAT OF
THIS MAGNITUDE CAN BECOME UNHEALTHY...ESPECIALLY FOR THE VERY YOUNG
AND OLD AS WELL AS THOSE SPENDING LONG PERIODS OF TIME OUTDOORS
DURING THE HEAT OF THE DAY. STAY HYDRATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HOT WEATHER IS EXPECTED FOR THE NEXT SEVERAL DAYS. THE HOTTEST
CONDITIONS WILL BE EXPERIENCED IN THE LOWER ELEVATION INTERIOR
VALLEYS OF MONTEREY AND SAN BENITO COUNTIES...WHERE DAYTIME HIGHS
UP TO AROUND 110 DEGREES WILL BE POSSIBLE THROUGH SATURDAY.
NIGHTTIME LOWS WILL ONLY FALL TO THE MID 70S TO LOWER 80S IN THE
HILLS ABOVE 1000 FEET. A GRADUAL COOLING TREND IS THEN PROJECTED
TO BEGIN THE LATTER PART OF THE WEEKEND...AND CONTINUE INTO NEXT
WEEK. HEAT OF THIS MAGNITUDE CAN STRESS THE VERY YOUNG AND VERY
OLD ALONG WITH OTHER HEAT SENSITIVE GROUPS. IT IS POSSIBLE THAT
HEAT ADVISORIES MAY NEED TO BE ISSUED LATER THIS WEEK FOR THE
LOWER ELEVATION INTERIOR VALLEYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.